HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   Buspar (http://www.healthboards.com/boards/anxiety/211177-buspar.html)

AliRah 09-26-2004 08:59 AM

Buspar
 
Hi Everyone,

I have been experiencing from GAD such as dizziness, rapid heartbeat, fluctuation of blood pressure and overall malaise over the past few years.

I have been prescribed buspar and I would like to hear from others who have been taking buspar in particular regarding its side effects and how long does it take for it to take effect and is it common medication for GAD and panic attacks.

Thanks

hry33 09-26-2004 02:38 PM

Re: Buspar
 
buspar is a tranquilliser that IMO isnt much good, any valium type med would be better and cheaper, its not effective against panic attacks, but many docs dont know this
it takes about 1 week to start working and the side effects are generally mild


All times are GMT -7. The time now is 11:50 PM.